# SDR HEEA968313

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 9038402611
- Condition: Sticks
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKS AT 600 DEGREES.
